# SDR DL72S961469

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND EMANATING FROM THE BOTTOM OF THE FLANGE ON THE VERTICAL STIFFENERS LOCATED AT THE BOTH LBL AND RBL 8.  REPAIRED PER B727 S/B 727-53-0175, REV 2.
